PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

A note on the decomposition of Fredholm operators

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We generalize a result of F. Szigeti concerning the decomposition of Fredholm operators on Banach spaces.
Wydawca
Rocznik
Strony
151--158
Opis fizyczny
Bibliogr. 5 poz.
Twórcy
autor
Bibliografia
  • [1] W. T. Gowers, A solution to Banach's hyperplane problem, Bull. London Math. Soc. 26 (1994), 523-530.
  • [2] H. Heuaer, Funktionalanalysis, 3ed., Teubner (1991).
  • [3] N. Kalton, T. Peck, Twisted sums of sequence spaces and the three space problem, Trans. Amer. Math. Soc. 255 (1979), 1-30.
  • [4] S. Rolewicz, An example of a normed space non-isomorphic to its product by the real line, Studia Math. 40 (1971), 71-75.
  • [5] P. Szigeti, Decomposition of Fredholm operators, Publ. Math. Debrecen 19 (1972), 187-189.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA3-0047-0015
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.